# SDR AN0R2017809010

- Difficulty date: June 15, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001541
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DAMAGE EXIST COMMON TO THE C DUCT BONDED ASSEMBLY FWD AND AFT PERF SKINS AND AFT AND FWD OUTBOARD AND INBOARD BIFUR OUTER SKINS AND FWD CENTER INNER SKIN.DAMAGE ALSO EXISTS TO THE CLOSURES.
